# SDR C2XA98IA413

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: GA63192
- Condition: Broken
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 3829 - BPT-IAH, THE CREW REPORTED THE RIGHT MLG SHOWED AN UNSAFE INDICATION UPON RETRACTION.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A BROKEN HYDRAULIC LINE UNDER PANEL 194CR.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LINE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
